Several studies evaluating the effect of tamoxifen on antithrombin III, fibrinogen, and platelets have been unable to provide clarification of thromboembolic risk in tamoxifen treated patients. In addition, despite its antiestrogenic activity, evidence is lacking to support a tamoxifen-associated increase in cardiovascular risk. One study concluded that tamoxifen and prior surgery, fracture, or immobilization were associated with a significantly increased risk of developing a venous thromboembolism. Another study found a decreased risk of myocardial infarction.
In one study of 8 premenopausal and 46 postmenopausal women with advanced breast cancer, tamoxifen 10 mg three times daily produced no effect on total cholesterol, triglycerides, or free fatty acids. A significant increase in HDL and subsequent increase in HDL/total cholesterol ratio were noted in addition to a significant reduction in LDL cholesterol. Overall, tamoxifen appeared to exert a favorable effect on the lipid profile.
One five year study has reported total serum cholesterol, LDL cholesterol, and lipoprotein to be significantly lower and apolipoprotein A1 levels significantly higher in 30 tamoxifen recipients compared with the 32 patients who did not receive tamoxifen. Apolipoprotein B levels were reported to have increased to a greater extent in the group which did not receive tamoxifen. After five years, fibrinogen level decreases and triglyceride level increases in the tamoxifen group were of borderline statistical significance. In general, the favorable changes in the lipid, lipoprotein, and fibrinogen levels seen early in tamoxifen therapy in postmenopausal women were reported to have continued to be seen five years into the treatment regimen. [ Ref ]
I had unprotected sex with my bf on my less risk days to get pregnant, but still took plan b after 72 hours. I experienced spotting and then I start bleeding like it was my period by it wasn’t cuz my period was like 2 weeks far and all this was a week ago after I took plan B, so then I had unprotected sex while I was in the last day of this “period cause by plan b” and I’ve been experiencing slight cramps in one side of my uterus. I took a pregnancy test yesterday but it came out negative. So I don’t know if I should take plan B again or just wait till my period comes. Cuz it should comes in 6 days